Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Research Interests for Jayce R. Getz

Research Interests: Number theory

Automorphic representations and arithmetic geometry.

Algebraic cycles, arithmetic geometry, automorphic representations, number theory, Number theory, Shimura varieties, Trace formulas
Areas of Interest:

Limits of trace formulae
Relative trace formulae
Shimura varieties

Recent Publications
  1. Getz, JR, Nonabelian fourier transforms for spherical representations, Pacific Journal of Mathematics, vol. 294 no. 2 (January, Submitted, 2018), pp. 351-373, Mathematical Sciences Publishers [doi[abs]
  2. Getz, JR, A four-variable automorphic kernel function, Research in the Mathematical Sciences, vol. 3 no. 1 (December, 2016) [doi]
  3. Getz, JR; Herman, PE, A nonabelian trace formula, Research in the Mathematical Sciences, vol. 2 no. 1 (2015) [doi[abs]
  4. Getz, JR; Klassen, J, Isolating Rankin-Selberg lifts, Proceedings of the American Mathematical Society, vol. 143 no. 8 (2015), pp. 3319-3329, ISSN 0002-9939 [doi]
  5. Getz, JR; Hahn, H, A general simple relative trace formula, Pacific Journal of Mathematics, vol. 277 no. 1 (2015), pp. 99-118, ISSN 0030-8730 [doi]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320